# SDR C2XA00IA425

- Difficulty date: November 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A CHECK, THE EMERGENCY EXIT SIGN AT ROW 1 SEATS BC WAS FOUND TO BE INOPERATIVE. MX REMOVED/REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK IAW EMB120 MM 33-50-02. A/C WAS APPROVED FOR RETURN TO SERVICE.
